MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RETRO FEM CONNECTING BOLT; SURGICAL INSTRUMENT

ZIMMER BIOMET, INC. RETRO FEM CONNECTING BOLT; SURGICAL INSTRUMENT
Model Number 14-442021
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 14-444236 fem nail retro 10.5mm x 360mm 210200; 14-442019 retrograde fem nl driver unknown.Foreign- (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2020 - 03653.
 
Event or Problem Description
It was reported that during surgery when the physician tried to put a retrograde nail, the driver nose pulled out of the nail.The surgeon had to extract the nail as the thread of the bolt was short and hence resulted in a surgical delay of two hours.
 
Event or Problem Description
Upon reassessment of the reported event, it has been determined that this device did not cause or contribute to the reported event.The initial report was submitted in error and should be voided.
 
Additional Manufacturer Narrative

Brand Name
RETRO FEM CONNECTING BOLT
Common Device Name
SURGICAL INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10600399
Report Number0001825034-2020-03654
Device Sequence Number3232343
Product Code LXH
UDI-Device Identifier00887868094309
UDI-Public(01)00887868094309
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number14-442021
Device Catalogue Number14-442021
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10